# SDR FDEA201410012879

- Difficulty date: October 1, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146N104228
- Condition: Gouged
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1520 STRINGER 24 - 25R, FRAME SPLICE FOUND DAMAGED.  REMOVED AND REPLACED IAW SNRM N04012.  REPAIR CLASSIFIED AS MAJOR.
